Open Access
Translator Disclaimer
November 2012 A new proof for small cancellation conditions of 2-bridge link groups
Daewa Kim, Donghi Lee
Hiroshima Math. J. 42(3): 411-423 (November 2012). DOI: 10.32917/hmj/1355238375

Abstract

The second author and M. Sakuma gave a complete characterization of those essential simple loops on a 2-bridge sphere of a 2-bridge link which are nullhomotopic in the link complement. In this paper, we give an alternative proof to this result, by giving a simple proof for the small cancellation conditions of the upper presentations of 2-bridge link groups, which holds the key to the proof the result.

Citation

Download Citation

Daewa Kim. Donghi Lee. "A new proof for small cancellation conditions of 2-bridge link groups." Hiroshima Math. J. 42 (3) 411 - 423, November 2012. https://doi.org/10.32917/hmj/1355238375

Information

Published: November 2012
First available in Project Euclid: 11 December 2012

zbMATH: 1260.57016
MathSciNet: MR3050128
Digital Object Identifier: 10.32917/hmj/1355238375

Subjects:
Primary: 20F06, 57M25

Rights: Copyright © 2012 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.42 • No. 3 • November 2012
Back to Top